# SDR 033104

- Difficulty date: March 24, 2004
- Submitted: March 31, 2004
- Operation: General aviation
- Aircraft: N30HF
- Make and model: Beech C90
- Aircraft serial: LJ506
- Engine: Pwa PT6A20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Part number: MS9714XX
- Condition: Backed Out
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS (GRINDING) SOUND WHEN PROPELLER IS SPUN BY HAND. THE ENGINE WAS SPLIT AT THE (C) FLANGE WHERE DEBRIS WAS NOTED AT THE 6 O'CLOCK AREA BETWEEN THE COMPRESSOR TURBINE BLADES AND SHROUD SEGMENTS. AFTER REMOVAL OF THE CT DISK, IT WAS NOTED THAT FOUR BOLTS HOLDING THE INNER EXIT DUCT TO THE ENGINE WERE MISSING. THE DEBRIS WERE THE REMAINS OF THE FOUR BOLTS.  SAFETY WIRE WAS NOT PRESENT IN THE REMAINING FOUR BOLTS. 370 HOURS SINCE ENGINE O/H.
